Follow
Alessio Caminata
Title
Cited by
Cited by
Year
Solving multivariate polynomial systems and an invariant from commutative algebra
A Caminata, E Gorla
Lecture Notes in Computer Science, Arithmetic of Finite Fields, 8th …, 2021
172021
Equations for point configurations to lie on a rational normal curve
A Caminata, N Giansiracusa, HB Moon, L Schaffler
Advances in Mathematics 340, 653-683, 2018
62018
The complexity of minrank
A Caminata, E Gorla
Women in Numbers Europe III: Research Directions in Number Theory, 163-169, 2021
52021
The symmetric signature
H Brenner, A Caminata
Communications in Algebra 45 (9), 3730-3756, 2017
52017
Solving degree, last fall degree, and related invariants
A Caminata, E Gorla
Journal of Symbolic Computation 114, 322-335, 2023
42023
A Pascal's theorem for rational normal curves
A Caminata, L Schaffler
Bulletin of the London Mathematical Society 53 (5), 1470-1485, 2021
42021
Point configurations, phylogenetic trees, and dissimilarity vectors
A Caminata, N Giansiracusa, HB Moon, L Schaffler
Proceedings of the National Academy of Sciences 118 (12), e2021244118, 2021
42021
Generalized Hilbert-Kunz function in graded dimension two
H Brenner, A Caminata
Nagoya Mathematical Journal 230, 1-17, 2018
42018
The symmetric signature
A Caminata
repositorium.uni-osnabrueck.de, 2016
32016
Cohomological dimension and arithmetical rank of some determinantal ideals
D Bolognini, A Caminata, A Macchia, M Mostafazadehfard
Le Matematiche, Vol. 70, No. 1, pp. 273-300, 2015, 2015
32015
Multidegrees, prime ideals, and non-standard gradings
A Caminata, Y Cid-Ruiz, A Conca
arXiv preprint arXiv:2208.07238, 2022
22022
Differential symmetric signature in high dimension
H Brenner, A Caminata
Proceedings of the American Mathematical Society 147 (10), 4147-4159, 2019
22019
The symmetric signature of cyclic quotient singularities
A Caminata, L Katthan
22019
F-signature function of quotient singularities
A Caminata, A De Stefani
Journal of Algebra 523, 311-341, 2019
22019
The complexity of solving Weil restriction systems
A Caminata, M Ceria, E Gorla
Journal of Algebra, 2023
12023
Determinantal varieties from point configurations on hypersurfaces
A Caminata, HB Moon, L Schaffler
arXiv preprint arXiv:2211.13177, 2022
2022
Nearly Gorenstein cyclic quotient singularities
A Caminata, F Strazzanti
Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–17